Commentarii Mathematici Helvetici

, Volume 56, Issue 1, pp 272–296

The Lefschetz number of an involution on the space of classes of positive definite quadratic forms

  • J. Rohles
Article

DOI: 10.1007/BF02566213

Cite this article as:
Rohles, J. Commentarii Mathematici Helvetici (1981) 56: 272. doi:10.1007/BF02566213
  • 17 Downloads

Copyright information

© Birkhäuser Verlag 1981

Authors and Affiliations

  • J. Rohles
    • 1
  1. 1.Mathematisch-Geographische FakultätKatholische UniversitätEichstätt